# SDR AALA20011361

- Difficulty date: July 4, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2405 - EN ROUTE DFW-LAX, CLIMBING THROUGH 800 FEET, LEFT PRESSURE LOW LIGHT ILLUMINATED AND LEFT HYDRAULIC PRESSURE INDICATED ZERO.  LEFT HYDRAULIC QUANTITY INDICATED ONE QUART.  ACCOMPLISHED RED BOOK PROCEDURE.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  RE-TORQUED LEFT THRUST REVERSER CONTROL VALVE LINE.  ACCOMPLISHED LEAK CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
